# SDR CALA2025090508525

- Difficulty date: September 1, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,918 hours, 19,340 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 443JL IS MISSING FROM THE INBD SIDE OF NR 2 PYLON.  INSTALLED ACCESS PANEL 443JL IAW MM 54-53-01. SECURED.
